# SDR COMA2009022550087

- Difficulty date: February 24, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N442CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7483
- Aircraft time: 19,643 hours, 15,865 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018
- Part serial: 820
- Condition: Faulty
- Location: Te Flap
- Part time: 19,627 hours, 15,849 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM JAX TO LGA RECEIVED FLAPS FAIL CAUTION MSG WITH FLAPS SELECTED AT 0 DEG.  EMERGENCY DECLARED, A/C DIVERTED TO JFK LANDED SAFELY.  PERFORMED SI-2-270001 AND SI-2-270002, FOUND FECU TO BE FAULTY.  REPLACED FECU, NO FURTHER DEFECTS NOTED.
